News  |  Journals  |  Conferences  |  Blogs  |  Articles  |  Forums  |  Twitter   
 

 Headlines:

 
 

Doctors Lounge - Dermatology Answers

"The information provided on www.doctorslounge.com is designed to support, not replace, the relationship that exists between a patient/site visitor and his/her physician."

Back to Dermatology Answers List

Forum Name: Dermatology Topics

Question: Burning in the neck and ears


 lonestarlady78 - Thu Sep 18, 2008 8:39 pm

Once every few days my neck and my ears start burning. It is on both sides of my neck and both ears. My doctor thinks it is because I have anxiety but I thought the Wellbutrin would control it. Any other ideas?
 Debbie Miller, RN - Sat Oct 25, 2008 11:29 pm

User avatar Hello,
Sometimes it takes a while to find the right combination of medication and therapy to treat anxiety. If you are not seeing a counselor now, I would recommend it. Your doctor may need to make a change in your medication as well, to try something different but you do need to give it some time as it takes a while for your body to respond to this type of drug.

Best wishes.

|

Check a doctor's response to similar questions

 

advertisement.gif (61x7 -- 0 bytes)
 

Are you a Doctor, Pharmacist, PA or a Nurse?

Join the Doctors Lounge online medical community

  • Editorial activities: Publish, peer review, edit online articles.

  • Ask a Doctor Teams: Respond to patient questions and discuss challenging presentations with other members.

Doctors Lounge Membership Application

 
     

 advertisement.gif (61x7 -- 0 bytes)

 

 

Tools & Services: Follow DoctorsLounge on Twitter Follow us on Twitter | RSS News | Newsletter | Contact us

 
Copyright © 2001-2010
Doctors Lounge.
All rights reserved.

Medical Reference:
Diseases | Symptoms
Drugs | Labs | Procedures
Software | Tutorials

Advertising
Links | Humor
Forum Archive
CME Articles

Privacy Statement
Terms & Conditions
Editorial Board
About us | Email

We subscribe to the HONcode principles of the HON Foundation. Click to verify.We subscribe to the HONcode principles.
Verify here